RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2014, Volume 22, Number 1, Pages 3–5 (Mi timb204)  

This article is cited in 1 scientific paper (total in 1 paper)

Leonid Aleksandrovich Yanovich (to the 80th birthday)

I. V. Gaishun, A. D. Egorov, P. I. Sobolevskii


Full text: PDF file (303 kB)

Citation: I. V. Gaishun, A. D. Egorov, P. I. Sobolevskii, “Leonid Aleksandrovich Yanovich (to the 80th birthday)”, Tr. Inst. Mat., 22:1 (2014), 3–5

Citation in format AMSBIB
\Bibitem{GaiEgoSob14}
\by I.~V.~Gaishun, A.~D.~Egorov, P.~I.~Sobolevskii
\paper Leonid Aleksandrovich Yanovich (to the 80th birthday)
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 1
\pages 3--5
\mathnet{http://mi.mathnet.ru/timb204}


Linking options:
  • http://mi.mathnet.ru/eng/timb204
  • http://mi.mathnet.ru/eng/timb/v22/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Godunov, V. M. Gordienko, “Prostranstvo Krylova i uravnenie Kalmana”, Sib. zhurn. vychisl. matem., 1:1 (1998), 5–10  mathnet  mathscinet  zmath
  • Труды Института математики
    Number of views:
    This page:141
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020